It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Alesse has ruined my skin!

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-01-2004, 09:53 PM   #1
    chyna_dawl
    Member
     
    chyna_dawl's Avatar
     
    Join Date: Sep 2002
    Posts: 53
    chyna_dawl HB User
    Alesse has ruined my skin!

    Hi everyone,

    I took Alesse about 4 weeks ago (I was on it for 2 weeks)...
    It ruined my skin.
    Before Alesse, I had mild acne (which was gradually getting worse).
    I actually took Accutane 2 years ago - that's why my skin was mild.
    Anyways, I decided that to control the gradual increase in occurence of acne, I would try Alesse.
    My skin is now terrible.
    It has been 2 weeks now since I've stopped the pill, and my skin is getting worse and worse.
    All the dermatologist could suggest is a chemical peel.
    How would that help?
    Won't that irritate my active pimples?
    Arrrrrrrrggggh.......
    I'm so depressed right now.
    I haven't seen my boyfriend in a week - and he really wants to see me.
    I can't face him.
    When I started dating him, my skin was pretty clear (I was on Accutane)...... it keeps getting worse and worse.
    To tell you the truth, I just want to be alone right now.
    I wish I could take a few months off from the relationship and just worry about this stupid acne.
    I'm so frustrated.

     
    Sponsors Lightbulb
       
    Old 10-02-2004, 01:25 AM   #2
    arc1337
    Member
    (male)
     
    arc1337's Avatar
     
    Join Date: Sep 2004
    Posts: 64
    arc1337 HB User
    Re: Alesse has ruined my skin!

    I feel ya.... I can't even face the girl i was dating at the time when my acne flared up.... and am still in that phase! I mean we just started dating like for 2 weeks then i stopped asking her out after i broke out. I wish i could take a few months off as well... Just hang in there.......

     
    Old 10-02-2004, 04:41 AM   #3
    allnewamy
    Newbie
     
    allnewamy's Avatar
     
    Join Date: Oct 2004
    Location: Middle of nowhere in central North Carolina
    Posts: 2
    allnewamy HB User
    Re: Alesse has ruined my skin!

    I went through a similar situation recently, The acne is just now receeding. Have you tried Proactiv? Also I've been using Cleocin gel once or twice a day. I think it's worth a try...Good Luck!!!! AMYundefined

     
    Old 10-02-2004, 07:41 AM   #4
    tiramasu
    Senior Member
    (female)
     
    tiramasu's Avatar
     
    Join Date: Jul 2002
    Location: England
    Posts: 166
    tiramasu HB User
    Re: Alesse has ruined my skin!

    hiya, i feel for you , i really do.
    i've heard tonnes of reports on this board that alesse has made people's acne worse. i'm on yasmin right now and it has done wonders for my skin. i used to be on diane 35 for 6 years which is a LONG time for that pill, yasmin seems to be doing an equally good job and i'm told by my doctor it's much kinder to your body than diane (don't get me wrong diane is fine for a few years just not great long term). have you considered trying it chyna? i think i read a post by u that bc pills make you nauseous, they did me at first too, but i made sure i didn't take them on an empty stomach and quite late in the evening so it didn't affect my day and eventually i experienced no sickness.

    so now my skin is pretty much clear with yasmin and i use salicylic acid and benzoyl peroxide all over my face daily and oil of olay wash cloths for sensitive skin to remove makeup and i'm pretty much clear now. just a tad oily which i control with blot powder.

    all i'm saying is don't give up, there will be a remedy out there for you, it's just trial and error. some things won't agree with you and some things will work well!

    keep the faith, as bon jovi would say.

     
    Old 10-02-2004, 10:43 AM   #5
    smr00
    Junior Member
    (female)
     
    smr00's Avatar
     
    Join Date: Oct 2004
    Posts: 28
    smr00 HB User
    Re: Alesse has ruined my skin!

    Quote:
    Originally Posted by chyna_dawl
    Hi everyone,

    I took Alesse about 4 weeks ago (I was on it for 2 weeks)...
    It ruined my skin.
    Before Alesse, I had mild acne (which was gradually getting worse).
    I actually took Accutane 2 years ago - that's why my skin was mild.
    Anyways, I decided that to control the gradual increase in occurence of acne, I would try Alesse.
    My skin is now terrible.
    It has been 2 weeks now since I've stopped the pill, and my skin is getting worse and worse.
    All the dermatologist could suggest is a chemical peel.
    How would that help?
    Won't that irritate my active pimples?
    Arrrrrrrrggggh.......
    I'm so depressed right now.
    I haven't seen my boyfriend in a week - and he really wants to see me.
    I can't face him.
    When I started dating him, my skin was pretty clear (I was on Accutane)...... it keeps getting worse and worse.
    To tell you the truth, I just want to be alone right now.
    I wish I could take a few months off from the relationship and just worry about this stupid acne.
    I'm so frustrated.
    chyna, buy some origins masks. they are really good at clearing pores.

     
    Old 10-02-2004, 02:08 PM   #6
    latayy26
    Veteran
    (female)
     
    latayy26's Avatar
     
    Join Date: Oct 2003
    Posts: 434
    latayy26 HB User
    Re: Alesse has ruined my skin!

    CHYNA- BEEN THERE DONE THAT WITH ALESSE!!!!!!!!!!!!! i absolutely hate that bcp. it was the CAUSE of my acne problems!! i've tried to say that about it on here before to let people know that it's a high androgenic bcp. DO not take the risk!!!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    alesse birth control pill and acne jennajennajenna Acne 8 12-02-2006 07:42 AM
    girls who have taken Alesse or is on it... falling_snow Birth Control 1 09-20-2005 12:06 PM
    Alesse and moodiness, crying, emotion-full lola1777 Birth Control 3 09-12-2005 10:06 AM
    Alesse BCP for acne?? Product_Queen Acne 22 08-22-2005 12:05 PM
    OTC to Alesse anybody?? Gwen67 Birth Control 5 04-08-2005 10:46 PM
    Alesse problems. please help! intoxikatie Birth Control 9 02-25-2005 05:27 PM
    anyone take Yasmin or Alesse BCP? regime Birth Control 10 08-03-2004 09:51 AM
    Alesse Birth Control Pill...Does anyone have any information?? Lakini Birth Control 8 04-05-2004 03:40 PM
    someone in alesse's corner venicegirly8 Acne 2 10-14-2003 03:25 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:28 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!